# SDR 030926D

- Difficulty date: September 25, 2003
- Submitted: September 26, 2003
- Operation: General aviation
- Aircraft: N6775C
- Make and model: Cessna 550
- Aircraft serial: 5500677
- Aircraft time: 6,585 hours, 5,538 cycles
- Engine: Pwa JT15D4
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 1C712
- Condition: Chafed
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERNAL INSPECTION OF THE FUEL BAYS FOUND FUEL PUMP WIRING HARNESSES IN RIGHT WING WAS DAMAGED BY CHAFFING THROUGH THE WIRING INSULATION.  WIRING WAS CHAFFING AGAINST ALUMINUM FUEL LINE INSIDE TANK.  CHAFFING CAUSED WEAR BEYOND LIMITS TO ALUMINUM FUEL LINE.  LEFT WING FUEL PUMP HARNESS WAS CHAFFING ON MOTIVE FLOW ALUMINUM FUEL LINE AND BOTH HARNESS AND FUEL LINE WERE DAMAGED.
